# SDR DHL98727004

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010261
- Condition: Failed
- Location: Nr 4 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 4 LEADING EDGE FLAP AMBER LIGHT ON BOTH  FWD PANEL AND AFT PANEL WITH FLAPS UP ACCELERATING TO 300 KTS.  REMOVED AND REPLACED FLAP SWITCH.
